MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AccuStick II; introducer, catheter

BOSTON SCIENTIFIC CORPORATION AccuStick II; introducer, catheter
Model Number 35615
Medical Device Problem Codes Nonstandard Device (1420); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that distal tip detachment occurred and remained inside the patient.The vascular access was through the left hepatic duct.A 0.038 j accustick ii was selected for use in a percutaneous transhepatic cholangiography (ptc) with placement of left internal/external biliary drain.Upon access into the biliary tree and during manipulation of the wire, it was discovered that the wire had kinked.Consequently, the distal tip sheared off during continued manipulation.The tip remained in the biliary system and was not retrieved.

Brand Name
AccuStick II
Common Device Name
introducer, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key25186854
Report Number2124215-2026-26392
Device Sequence Number21406407
Product Code KGZ
UDI-Device Identifier08714729157588
UDI-Public(01)08714729157588(17)290119(10)38394069
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35615
Device Catalogue Number35615
Device Lot Number0038394069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/18/2026
09/10/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/10/2026
10/02/2026
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale